# SDR AALA20161007002

- Difficulty date: October 7, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 19,727 hours, 7,751 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT BS 947 IS CORRODED AT LBL 50.  REPAIRED THE FLOORBEAM IAW SRM 53-70-51-2R-5.
